# SDR CALA2022111103098

- Difficulty date: November 11, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 87,350 hours, 34,568 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LIGHTNING STRIKE REPORTED LIGHTNING STRIKE NOSE CONEAPPROX 2000FT ON DEPCLIMB PHASE SYS OK.  CREW REPORTS ONE LIGHTING BOLT STRUCK ON LH SIDE OF NOSE RADOME. PRELIM CHECK FOUND ONE BURNT SPOT ON RADOME LH SIDE, WILL NEED FURTHER INSPECTION. CREW STATE CANNOT TELL IF INSTRUMENTS BLINK AS THEY WERE TOTALLY BLIND BY THE LIGHT FOR ABOUT 10 SECOND. ALL INSTRUMENTS INCLUDING WEATHER RADAR OPS NML. ON THE TURN AROUND TO SFO. CREW STATES THAT IT WAS HAILING WHEN THE LIGHTING HIT. INSPECTION POST LIGHTNING STRIKE AT ZONE 1 NOSE RADOME FOUND BURN MARK FROM LIGHTNING ENTRANCE AT 9 O'CLOCK POS. RADOME REPLACEMENT ACOMPLISHED. REMOVED DAMAGED BASE PLATE. PERFORMED RESISTANCE CHECK OF RH WING TIP LOWER STATIC DISCHARGER.
